×

zbMATH — the first resource for mathematics

Subexponential distributions and characterizations of related classes. (English) Zbl 0687.60017
See the preview in Zbl 0659.60027.

MSC:
60E05 Probability distributions: general theory
60K25 Queueing theory (aspects of probability theory)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Athreya, K.B., Ney, P.E.: Branching processes. Berlin Heidelberg New York: Springer 1972 · Zbl 0259.60002
[2] Bingham, N.H., Goldie, C.M., Teugels, J.L.: Regular variation. Cambridge: University Press 1987 · Zbl 0617.26001
[3] Chistyakov, V.P.: A theorem on sums of independent positive random variables and its applications to branching random processes. Theory Probab. Appl.9, 640-648 (1964) · Zbl 0203.19401 · doi:10.1137/1109088
[4] Chover, J., Ney, P., Wainger, S.: Functions of probability measures. J. Anal. Math.26, 255-302 (1973a) · Zbl 0276.60018 · doi:10.1007/BF02790433
[5] Chover, J., Ney, P., Wainger, S.: Degeneracy properties of subcritical branching processes. Ann. Probab.1, 663-673 (1973b) · Zbl 0387.60097 · doi:10.1214/aop/1176996893
[6] Cline, D.B.H.: Convolution tails, product tails and domains of attraction. Probab. Th. Rel. Fields72, 529-557 (1986) · Zbl 0577.60019 · doi:10.1007/BF00344720
[7] Cline, D.B.H.: Convolutions of distributions with exponential and subexponential tails. J. Austral. Math. Soc. A43, 347-365 (1987) · Zbl 0633.60021 · doi:10.1017/S1446788700029633
[8] Embrechts, P.: A property of the generalized inverse Gaussian distribution with some applications. J. Appl. Probab.20, 537-544 (1983) · Zbl 0536.60022 · doi:10.2307/3213890
[9] Embrechts, P., Goldie, C.M.: On convolution tails. Stochastic Processes Appl.13, 263-278 (1982) · Zbl 0487.60016 · doi:10.1016/0304-4149(82)90013-8
[10] Embrechts, P., Goldie, C.M., Veraverbeke, N.: Subexponentiality and infinite divisibility. Z. Wahrscheinlichkeitstheor. Verw. Geb.49, 335-347 (1979) · Zbl 0397.60024 · doi:10.1007/BF00535504
[11] Embrechts, P., Veraverbeke, N.: Estimates for the probability of ruin with special emphasis on the possibility of large claims. Insur. Math. Econ.1, 55-72 (1982) · Zbl 0518.62083 · doi:10.1016/0167-6687(82)90021-X
[12] Haan, L. de: On regular variation and its applications to the weak convergence of sample extremes. Math. Cent. Tracts. Mathematisch Centrum, Amsterdam 1970 · Zbl 0226.60039
[13] Klüppelberg, C.: On subexponential distributions and integrated tails. J. Appl. Probab.25, 132-141 (1988) · Zbl 0651.60020 · doi:10.2307/3214240
[14] Murphree, E., Smith, W.L.: On transient regenerative processes. J. Appl. Probab.23, 52-70 (1986) · Zbl 0588.60089 · doi:10.2307/3214116
[15] Pakes, A.G.: On the tails of waiting-time distributions. J. Appl. Probab.12, 555-564 (1975) · Zbl 0314.60072 · doi:10.2307/3212870
[16] Teugels, J.L.: The class of subexponential distributions. Ann. Probab.3, 1000-1011 (1975) · Zbl 0374.60022 · doi:10.1214/aop/1176996225
[17] Veraverbeke, N.: Asymptotic behaviour of Wiener-Hopf factors of a random walk. Stochastic Processes Appl.5, 27-37 (1977) · Zbl 0353.60073 · doi:10.1016/0304-4149(77)90047-3
[18] Willekens, E.: Hogere orde theorie voor subexponentiele verdelingen. Dissertation (1986). Katholieke Universiteit Leuven
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.